RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1963, Volume 18, Issue 1(109)  


Some problems of the qualitative theory of second order elliptic equations (case of several independent variables)
E. M. Landis
3
Spaces with negative norms
Yu. M. Berezanskii
63
The Wiener integral
I. M. Koval'chik
97
Wilhelm Blaschke (photo)
Wilhelm Blaschke (obituary)
I. M. Yaglom
135

Scientific notes and problems
A property of $A$-integrable functions
I. L. Bondi
145
A topology in Banach spaces
A. L. Garkavi
151
Lie ideals of associative rings
I. I. Zuev
155
A bound for solutions of linear differential equations
N. P. Kuptsov
159
Completeness conditions for a system of eigenvectors of a correct operator
Yu. I. Lyubich
165
On power series and trigonometric series with monotone coefficients
S. B. Stechkin
173
A class of compacta of a Hilbert space
V. N. Sudakov
181
On the characterization of the quasi-invariance of measures in Hilbert space
V. N. Sudakov
188

Mathematical Events in the USSR and abroad
Leonid Nikolaevich Sretenskii (photo)
Leonid Nikolaevich Sretenskii (on his sixtieth birthday)
N. N. Polyakhov, Ya. I. Sekerzh-Zen'kovich, V. I. Smirnov, S. P. Finikov
191
Meetings of the Moscow Mathematical Society
205
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium
Parabolic boundary-value problems
M. S. Agranovich, M. I. Vishik
206
Локальные и нелокальные свойства систем вида $\{\varphi(nx)\}$
V. F. Gaposhkin
208
On metric properties of the compacta
R. L. Frum-Ketkov
209
Meetings of the Leningrad Mathematical Society
211
International Colloquium on Partial Differential Equations in Paris
O. A. Oleinik
217
Scientific Conference on Differential Equations and Their Applications in CzSSR (impressions of participant of the Conference)
V. V. Nemytskii
231
Symposium “Logic of Scientific Investigation”
B. V. Biryukov
235
Inter-College Scientific Conference on Some Problems of Physics and Mathematics at the Kabarda-Balkarian State University
I. M. Karasev
237
On the fiftieth birthday of I. I. Ibragimov
A. S. Dzhafarov, R. G. Mamedov
241

News
The Physical and Mathematical Institute of the Academy of Sciences of Moldavian SSR
241
Defence of Theses in Mathematics in 1962
N. I. Morkovina
242
Publication of Proceedings of the 4th All-Union Mathematical Congress
250

Reviews and Bibliography
New periodical on topology (“Topology”)
251
New books on mathematics
251
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019